# SDR CA141114013

- Difficulty date: November 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,418 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Condition: Failed
- Location: Turbocharger
- Part time: 1,213 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) TURBOCHARGER WAS LEAKING OIL INTO EXHAUST CAUSING SMOKE AFTER LANDING.
